# SDR DALA2016110808333

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLES (2EA) STA Y=383 AND Y=415 FRONT OF LOWER DOOR JAMB PAN AT FWD CARGO COMPARTMENT.  ANGLES (2EA) STA Y=383 AND Y=415 FRONT OF LOWER DOOR JAMB PAN AT FWD CARGO COMPARTMENT WERE REPLACED PER SRM 51-41-02 AND DWG 5910142 REV DJ.
